# SDR DALA2023100908276

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 7,583 hours, 887 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 3L DOOR SHOWS ARMED ON COCKPIT DOOR PAGE BUT SHOWS NOT ARMED ON FLIGHT ATTENDANT PANEL. CORRECTIVE ACTION: PERFORMED PSCU TEST. TEST OK. ARMED DOOR 3L, ARMED SHOWING ON ECAM AND DISARMED IS NOT SHOWING ON FAP. DOOR IS STILL ORANGE DUE TO LOW DOOR BOTTLE PRESSURE. ARMING SYSTEM IS OPERATIONNAL. (4300676)
